Bounded positive solutions of nonlinear second-order differential equations

被引:0
作者
Zhaoyang Yin
机构
[1] Zhongshan University,
来源
Differential Equations | 2006年 / 42卷
关键词
Differential Equation; Partial Differential Equation; Ordinary Differential Equation; Functional Equation;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:26 / 36
页数:10
相关论文
共 19 条
[1]  
Cochen D.S.(1967)undefined Proc. Amer. Math. Soc. 18 607-609
[2]  
Constantin A.(2006)undefined Annual Mat. Pura Appl. 184 131-138
[3]  
Meng F.W.(1990)undefined Proc. Amer. Math. Soc. 108 383-386
[4]  
Rogovchenko Y.(1997)undefined Nonlinear Differ. Equat. Appl. 4 271-282
[5]  
Villari G.(1995)undefined Asymptotic Anal. 11 185-207
[6]  
Souplet P.(1983)undefined Pacific J. Math. 104 483-493
[7]  
Swanson C.A.(1982)undefined Proc. Amer. Math. Soc. 84 235-236
[8]  
Tong J.(1963)undefined Proc. Amer. Math. Soc. 14 12-14
[9]  
Trench W.F.(2002)undefined Nonlinear Anal. 51 339-368
[10]  
Mustafa O.(1994)undefined Proc. Amer. Math. Soc. 121 465-469